# SDR CA950926002

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: 85540001005
- Condition: Skin Tear
- Location: Left Side
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)HOLE NOTED ON LEFT SIDE OF FORE RUDDER. APPROXIMATELY 1 INCH FROM TOP OF RUDDER ALONG TOP RIB. IT SEEMS A CRACK HAD STARTED ALONG THE ROW OF RIVETS ON THE RIB AND THE AIRFLOW TORE THE SKIN BACK LEAVIN G A 6 INCH HOLE. CRACK APPEARS TO BE FATIGUE RELATED CAUSED BY OIL CANNING.CRACKING DUE TO STIFFENE R. GENERIC REPAIR RD 8-55-335 DEVELOPED FEBRUARY 1996. LIKELY PROBLEM CAUSED BY VIBRATION BUFFETING. SERIES 400 AIRCRAFT TO BE MODIFIED.
